BibTeX record journals/jmlr/SzaboZ19

download as .bib file

@article{DBLP:journals/jmlr/SzaboZ19,
  author    = {Botond Szab{\'{o}} and
               Harry van Zanten},
  title     = {An asymptotic analysis of distributed nonparametric methods},
  journal   = {J. Mach. Learn. Res.},
  volume    = {20},
  pages     = {87:1--87:30},
  year      = {2019},
  url       = {http://jmlr.org/papers/v20/17-666.html},
  timestamp = {Wed, 10 Jul 2019 15:27:58 +0200},
  biburl    = {https://dblp.org/rec/journals/jmlr/SzaboZ19.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics